Dalia Terhesiu
Associate professor
- Name
- Dr. D.E. Terhesiu
- Telephone
- 071 5278029
- d.e.terhesiu@math.leidenuniv.nl
- ORCID iD
- null

Dalia Terhesiu is an associate professor at the Mathematical Institute.
Personal website
Associate professor
- Science
- Mathematisch Instituut
- Mathematisch Instituut
- Pène F. & Terhesiu D. (2025), Strong mixing for the periodic Lorentz gas flow with infinite horizon, Transactions of the American Mathematical Society 378(3): 1619-1679.
- Iommi G., Terhesiu D. & Todd M. (2025), Hölder continuity of measures for heavy tail potentials, Ergodic Theory and Dynamical Systems : 1-38.
- Melbourne I., Pène F. & Terhesiu D.E. (2024), Local large deviations for periodic infinite horizon Lorentz gases, Journal d’Analyse Mathematique 152: 283-316.
- Imbierski J.F. & Terhesiu D.E. (2024), Stable large deviations for deterministic dynamical systems, Stochastics and Dynamics 24(04): 24500023.
- Bálint P., Bruin H. & Terhesiu D. (2023), Periodic Lorentz gas with small scatterers, Probability Theory and Related Fields 186: 159-219.
- Melbourne I. & Terhesiu D. (2022), Analytic proof of multivariate stable local large deviations and application to deterministic dynamical systems, Electronic Journal of Probability 27: 1-17.
- Terhesiu D.E. (2022), Krickeberg mixing for Z-extensions of Gibbs Markov semiflows, Monatshefte für Mathematik 198: 859-893.
- Melbourne I., Paviato N. & Terhesiu D. (2022), Decay in norm of transfer operators for semiflows, Studia Mathematica 266: 149-166.
- Bruin H., Terhesiu D. & Todd M. (2021), Pressure Function and Limit Theorems for Almost Anosov Flows, Communications in Mathematical Physics 382: 1-47.
- Coates D., Holland M. & Terhesiu D. (2021), Limit theorems for wobbly interval intermittent maps, Studia Mathematica 261: 269-305.
- Pène F. & Terhesiu D. (2021), Sharp Error Term in Local Limit Theorems and Mixing for Lorentz Gases with Infinite Horizon, Communications in Mathematical Physics 382: 1625-1689.
- Kevei P. & Terhesiu D. (2021), Strong Renewal Theorem and Local Limit Theorem in the Absence of Regular Variation, Journal of Theoretical Probability 35: 1013-1048.
- Melbourne I., Paviato N. & Terhesiu D. (2021), Nonexistence of spectral gaps in Hölder spaces for continuous time dynamical systems, Israel Journal of Mathematics 247: 987-991.
- Bruin H., Melbourne I. & Terhesiu D. (2021), Sharp polynomial bounds on decay of correlations for multidimensional nonuniformly hyperbolic systems and billiards, Annales Henri Lebesgue 4: 407-451.